# SDR MASA200400300

- Difficulty date: May 28, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 10,680 hours, 9,403 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2803 PIT.  APU FAULT ON EICAS WITH MOMENTARY FIRE WARNING IN FLIGHT.  NO EVIDENCE OF FIRE WAS FOUND.  MX RESET THE APU CONTROL UNIT.  BOTTLES WERE NOT DISCHARGED, NO FURTHER FAULTS WERE NOTED.  NO PARTS.
